# SDR DL733992223

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304WA
- Make and model: Boeing 737347
- Aircraft serial: 23345
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Component: 0802032501
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PAX AT 2C SMELLED SLIGHT ODOR IN CABIN, F/O REPORTED A FAINT ODOR, BUT COULD NOT RECOGNIZE WHAT TYPE.  RECIRCULATION FAN  AND CABIN BALLAST LIGHT TURNED OFF.  NR 2 TR C/B POPPED, DID NOT RESET DUE TO PREVIOUS WRITE-UP.  ON PREVIOUS FLT 1450 IAH, REPLACED NR 2 TR FOR POPPED C/B.  BORROWED TR PN 244001015 SN 4066.  THIS PART FAILED ON FLT 1895 SLC CAUSING SMOKE IN CABIN.  REPLACED BORROWED TR SN 4066 WITH DL PART SN 2299.  CKD WIRING PER WDM FROM NR 2 TRCB TO TR.  ALL PWR AND GNDS CHKD GOOD.  PHASE TO PHASE GOOD.
